Active ingredient (in each capsule) - Purpose: Loratadine 10mg - Antihistamine. Inactive Ingredients: Caprylic/Capric Glycerides, FD&C Blue No. 1, Gelatin, Glycerin, Pharmaceutical Ink, Polysorbate 80, Povidone, Purified Water, Sorbitol.
Adults and children 6 years and over - 1 capsule daily; not more than 1 capsule in 24 hours. Children under 6 years of age - ask a doctor. Consumers with liver or kidney disease - ask a doctor. Other information: Safety sealed: do not use if the individual blister unit imprinted with Claritin® Liqui-Gels® is open or torn. Store between 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Protect from freezing.
Always refer to the actual package for the most accurate information
Related Products at Albertsons
Claritin 12 Hour Non-Drowsy Allergy RediTabs
Flonase Sensimist Allergy Relief Nasal Spray
Robitussin Adult DM Max Maximum Strength Liquid Cough Suppressant/Expectorant
Allegra Allergy Non-Drowsy Indoor and Outdoor Allergy Tablets Original Prescription Strength - 70 CT
Emergen-C Super Orange Flavor Dietary Supplement Fizzy Drink Mix